MathSciNet Relay Station
MathSciNet bibliographic data
MR2218631 65D30
Olver, Sheehan Moment-free numerical integration of highly oscillatory functions. IMA J. Numer. Anal. 26 (2006), no. 2, 213–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement